1. bookVolume 28 (2020): Issue 1 (June 2020)
Zeitschriftendaten
License
Format
Zeitschrift
Erstveröffentlichung
30 Jul 2019
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch
access type Open Access

On graded derivations of superalgebras

Online veröffentlicht: 31 Jul 2020
Seitenbereich: 3 - 10
Eingereicht: 24 Jun 2018
Akzeptiert: 22 Apr 2020
Zeitschriftendaten
License
Format
Zeitschrift
Erstveröffentlichung
30 Jul 2019
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch

In this paper, we find conditions under which the bracket defined by a graded derivation on a Lie superalgebra (g, [, ]) is skew-supersymmetry and satisfies the super Jacobi identity, so it defines the structure of a Lie superalgebra on g.

MSC 2010

[1] D. Burde, Derivation double Lie algebras, J. Algebra Appl., vol. 15, no. 06, 2016, 1650114.Search in Google Scholar

[2] O. Goertsches, Riemannian supergeometry, Math. Z., vol. 260, 2008, 557–593.Search in Google Scholar

[3] D. Leites, Introduction to the theory of supermanifolds, Russian Math. Surveys, vol. 35, 1980, 1–64.Search in Google Scholar

[4] J. L. Loday, A. Frabetti, F. Chapoton, F. Goichot, Dialgebras and Related Operads, Lecture Notes in Mathematics, 2001.Search in Google Scholar

[5] M. A. Semenov-Tian-Shansky, What is a classical r-matrix?, Funct. Anal. Appl., vol. 17, 1983, 259.Search in Google Scholar

[6] T. Suguri, A remark on derivations and skew-derivations on 𝒟(M),, Proc. Amer. Math. Soc., vol. 54, 1976, 403–404.Search in Google Scholar

[7] V. S. Varadarajan, Supersymmetry for mathematicians: an introduction, Courant Lecture Notes in Mathematics, New York: New York University Courant Institute of Mathematical Sciences, vol 11.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo